| Catalog Number |
319214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete initial reporter's facility name that was provided was (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the pre-test, the injected sterile water inside the foley catheter did not come out.
Event or Problem Description
It was reported that during the pre-test, the injected sterile water inside the foley catheter did not come out.Per notification from investigator on 02feb2026, it was reported that the balloon was noted to inflated asymmetrically, found during sample evaluation on 24dec2025.
Additional Manufacturer Narrative
The reported event is confirmed - other.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only one (1) ml could be withdrawn with the returned syringe.Asymmetrical balloon observed, per (b)(4), rev 3, formula ((1.5 / (1.5 + 0) * 100, ballon concentricity= 100/0.Using the in-house luer lock syringe, deflated balloon passively in under one (1) minute with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Correction: d,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.